Connecticut Equity and Environmental Justice Advisory Council (CEEJAC)

Monday, October 30, 2023 1:00-3:00 PM

Location: 9 Windsor Avenue, Windsor, CT

Air & Transportation Subcommittee Meeting Agenda



This is a public meeting on-site meeting at CT DEEP's Air Monitoring Lab; thus, this will not be a recorded meeting.

| Meet & Greet We'll spend this time letting folks settle in, get some refreshments. | to know each other, and enjoy 1:00 – 1:20 PM 20 mins |
|---|--|
| Welcome | 1:20 – 1:35 PM |
| 1. Welcome from Chair of Subcommittee Alex Rodriguez, Save the Sound | |
| 2. Roll Call: Sharon Lewis, Dr. Mark Mit Adams, Jay Stange, Daphne Dixon, Ry | |
| 3. Ground Rules | |
| 4. Overview of Agenda & Subcommittee around air quality monitoring so that re what is happening in their own enviror | esidents can better understand |
| General Meeting Agenda | 1:35 – 2:45 PM 70 mins |
| 1. Presentation about Air Quality Monito Topics: GMAP, Monitoring Tools Jacob Felton and Pete Babich, CT DE | ring 20 mins |
| 2. Questions & Discussion | 10 mins |
| 3. Tour of GMAP Vehicle and Lab | 40 mins |
| Sign up for Purple Air Monitors | 2:45 – 2:50 PM |
| If you are interested in signing up for a Purple Sensor Loan Program (ct.gov) or send a reque DEEP.AirMonitoring@ct.gov | - |
| Next Steps | 2:50 – 3:00 PM |
| Frequency of Meetings & Scheduling March, August, November 2024 Topics for next meeting | 10 mins |
| 2. Topies for next meeting | |